Advanced search
1 file | 482.96 KB Add to list

Lyapunov-type inequalities for the fractional p-sub-Laplacian

(2020) ADVANCES IN OPERATOR THEORY. 5(2). p.435-452
Author
Organization
Abstract
In this paper we study the fractional Dirichlet p-sub-Laplacian in a Haar measurable set on homogeneous Lie groups. We show analogues of the fractional Sobolev and Hardy inequalities and we also present a Lyapunov-type inequality for the fractional p-sub-Laplacian. As a consequence of the Lyapunov-type inequality we obtain an estimate of the first eigenvalue in a quasi-ball for the Dirichlet fractional p-sub-Laplacian.
Keywords
Fractional p-sub-Laplacian, Fractional Sobolev inequality, Fractional Hardy inequality, Lyapunov-type inequality, Homogeneous Lie groups, RELLICH INEQUALITIES, HARDY, SOBOLEV

Downloads

  • (...).pdf
    • full text (Published version)
    • |
    • UGent only
    • |
    • PDF
    • |
    • 482.96 KB

Citation

Please use this url to cite or link to this publication:

MLA
Kassymov, Aidyn, and Durvudkhan Suragan. “Lyapunov-Type Inequalities for the Fractional p-Sub-Laplacian.” ADVANCES IN OPERATOR THEORY, vol. 5, no. 2, 2020, pp. 435–52, doi:10.1007/s43036-019-00037-6.
APA
Kassymov, A., & Suragan, D. (2020). Lyapunov-type inequalities for the fractional p-sub-Laplacian. ADVANCES IN OPERATOR THEORY, 5(2), 435–452. https://doi.org/10.1007/s43036-019-00037-6
Chicago author-date
Kassymov, Aidyn, and Durvudkhan Suragan. 2020. “Lyapunov-Type Inequalities for the Fractional p-Sub-Laplacian.” ADVANCES IN OPERATOR THEORY 5 (2): 435–52. https://doi.org/10.1007/s43036-019-00037-6.
Chicago author-date (all authors)
Kassymov, Aidyn, and Durvudkhan Suragan. 2020. “Lyapunov-Type Inequalities for the Fractional p-Sub-Laplacian.” ADVANCES IN OPERATOR THEORY 5 (2): 435–452. doi:10.1007/s43036-019-00037-6.
Vancouver
1.
Kassymov A, Suragan D. Lyapunov-type inequalities for the fractional p-sub-Laplacian. ADVANCES IN OPERATOR THEORY. 2020;5(2):435–52.
IEEE
[1]
A. Kassymov and D. Suragan, “Lyapunov-type inequalities for the fractional p-sub-Laplacian,” ADVANCES IN OPERATOR THEORY, vol. 5, no. 2, pp. 435–452, 2020.
@article{8713190,
  abstract     = {{In this paper we study the fractional Dirichlet p-sub-Laplacian in a Haar measurable set on homogeneous Lie groups. We show analogues of the fractional Sobolev and Hardy inequalities and we also present a Lyapunov-type inequality for the fractional p-sub-Laplacian. As a consequence of the Lyapunov-type inequality we obtain an estimate of the first eigenvalue in a quasi-ball for the Dirichlet fractional p-sub-Laplacian.}},
  author       = {{Kassymov, Aidyn and Suragan, Durvudkhan}},
  issn         = {{2662-2009}},
  journal      = {{ADVANCES IN OPERATOR THEORY}},
  keywords     = {{Fractional p-sub-Laplacian,Fractional Sobolev inequality,Fractional Hardy inequality,Lyapunov-type inequality,Homogeneous Lie groups,RELLICH INEQUALITIES,HARDY,SOBOLEV}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{435--452}},
  title        = {{Lyapunov-type inequalities for the fractional p-sub-Laplacian}},
  url          = {{http://dx.doi.org/10.1007/s43036-019-00037-6}},
  volume       = {{5}},
  year         = {{2020}},
}

Altmetric
View in Altmetric